# SDR MALA040541

- Difficulty date: August 27, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 11,594 hours, 11,472 cycles
- Engine: Lyc LF5071F
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

NR 2 ENGINE FIRE INDICATION AFTER TAKEOFF.  EMERGENCY CHECKLIST COMPLETED.  NR 2 ENGINE NR 1 EXTINGUISHER USED .  AIRBORNE APPROX 7 MINS.  AFTER ENGINE SHUTDOWN TO TOUCHDOWN.  MX PERFORMED FDAMS DOWNLOAD. FIRE EVENT=NO CHANGE IN ENG PARARMETERS, NR 2 ENG.  WINDMILLED 3.1 MIN NO PSI, NH BELOW 2 PERCENT=5 SEC NL BELOW 2 PERCENT=NONE.  C/W ENG MM 72-00-00 INSP/CHK-09 PG 802 PARA 1C.  ALL CHECKS GOOD.  VISUAL ENGINE, OPS/ELEC CHKS DETECT SYS, ALL GOOD.  REMOVED AND REPLACED NR 2 ENG (1) FIRE BOTTLE, NO C/B'S POPPED.  NO DOWELS EYES FLAGGED.  R&R PCB (WA3).  ALL WORK DONE IAW MM.  OPS CHECK FIRE DETECT & EXTINGUISH SYS ALL GOOD.  GROUND RAN ENG FOR 1 HOUR, NO DISCREPANCY'S NOTED.
